Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Asymptotic Controllability and Exponential Stabilization of Nonlinear Control Systems at Singular Points

Title data

Grüne, Lars:
Asymptotic Controllability and Exponential Stabilization of Nonlinear Control Systems at Singular Points.
In: SIAM Journal on Control and Optimization. Vol. 36 (1998) Issue 5 . - pp. 1485-1503.
ISSN 1095-7138
DOI: https://doi.org/10.1137/S0363012997315919

Related URLs

Abstract in another language

We discuss the relation between exponential stabilization and asymptotic controllability of nonlinear control systems with constrained control range at singular points. Using a discounted optimal control approach we construct discrete feedback laws minimizing the Lyapunov exponent of the linearization. Thus we obtain an equivalence result between uniform exponential controllability and uniform exponential stabilizability by means of a discrete feedback law.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Stabilization of nonlinear system by feedback; Nonlinear control systems; Singular points; Lyapunov exponents; Discounted optimal control problems; Discrete feedback control; Robustness of discrete feedback control; Interrelation between controllability and stabilization; Uniform exponential controllabiltiy; Uniform exponential stabilizability; Inverted pendulum
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 24 Feb 2021 09:10
Last Modified: 06 May 2021 07:28
URI: https://eref.uni-bayreuth.de/id/eprint/63360